Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Can I use nicotine patches while taking citalopram 40mg ?

Can I use nicotine patches while taking citalopram 40mg
Asked On : Mon, 1 Aug 2011
Answers:  2 Views:  1481
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi welcome to HCM.ya you can use together.some sleep disturbance wil be there with nicotine patches so avoid applying it in the night times ok
Answered: Mon, 1 Aug 2011
General & Family Physician Dr. Shainaz Arif Kaware's  Response
welcome to HealthcareMagic
Since you are on Citalopram you may not experience the withdrawal symptoms much.As far as using nicotine patch is concerned you can use it because if you are smoking then you are already combining nicotine with citalopram.I would suggest you to stop smoking without using nicotine patch because please understand it is like going from one addiction to another so it is not beneficial.Stopping smoking is difficult but if you WILL then you can.
All the best.
Answered: Mon, 1 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor